MathSciNet Relay Station
MathSciNet bibliographic data
MR1953068 (2004a:35175) 35Q35 (76B03)
Planchon, Fabrice An extension of the Beale-Kato-Majda criterion for the Euler equations. Comm. Math. Phys. 232 (2003), no. 2, 319–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement